MathSciNet Relay Station
MathSciNet bibliographic data
MR2377486 (2009a:49018) 49J40 (47H10 47N10)
Lin, Lai-Jiu; Du, Wei-Shih Systems of equilibrium problems with applications to new variants of Ekeland's variational principle, fixed point theorems and parametric optimization problems. J. Global Optim. 40 (2008), no. 4, 663–677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement